# SDR USAA960115

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER CORROSION PIT, TOP CAP FLOOR BEAM, STATION 328 AT RBL 20.  REMOVED TOP 'T' OF FLOOR BEAM AND INSTALLED NEW T-CAP.  REPAIRED PER TYPICAL REPAIR 53-10-13.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
